| Catalog Number |
121722060 |
| Medical Device Problem Code |
Difficult to Open or Remove Packaging Material (2922)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/25/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2024, the patient underwent the surgery via tha for femoral head necrosis for the hip joint.When the inside (clean side) of the double sterilization of the product in question was opened, the part of the cover that opens was sticking out.Therefore, the inner cover was also opened in the unclean area, and the cleanliness nurse directly picked up the product in question.The surgery was completed successfully without any surgical delay.No further information is available.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.It was reported that on (b)(6) 2024, the patient underwent the surgery via tha for femoral head necrosis for the hip joint.When the inside (clean side) of the double sterilization of the product in question was opened, the part of the cover that opens was sticking out.Therefore, the inner cover was also opened in the unclean area, and the cleanliness nurse directly picked up the product in question.The surgery was completed successfully without any surgical delay.No further information is available.Product code: 121722060; lot number: 8126756; manufacturing date: 08-jun-2015.Expiration date: 31-may-2025.Quantity : (b)(4).(b)(4) is related to the conveyor speed on (b)(4) was outside of its required range.Based on the risk assessment completed in attachment "(b)(4) use as is technical justifcation.Pdf" it can be concluded that all product processed through the asset (b)(4) under out of specification parameter may be dispositioned as 'use as is' as the conveyer speed was identified as a non-critical parameter and all product processed through the shrink wrap is subject to 100% inspection as per normal processing requirements.There is no correlation between this non- conformance and the failure mode of the complaint.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.
Event or Problem Description
Was there any patient harm related to the event?: no.Was there any surgical delay related to the event?: no.
Additional Manufacturer Narrative
Product complaint # (b)(4).Upon further review, the reported event did not involve a product that was delivered as unsterile.The outer package was difficult to open which is not considered a reportable malfunction at this time.No patient injury or harm occurred as a result of the difficult to open package.